ALL libraries (COBIB.SI union bibliographic/catalogue database)
  • Isomorphic tetravalent cyclic Haar graphs
    Koike Quintanar, Sergio Hiroki ; Kovács, István, 1969-
    Let ▫$S$▫ be a subset of the cyclic group ▫$\mathbb{Z}_n$▫. The cyclic Haar graph ▫$H(\mathbb{Z}_n, S)$▫ is the bipartite graph with color classes ▫$\mathbb{Z}_n^+$▫ and ▫$\mathbb{Z}_n^-$▫, and edges ... ▫$\{x^+, y^- \}$▫, where ▫$x, y \in \mathbb{Z}_n$▫ and ▫$y-x \in S$▫. In this paper we give sufficient and necessary conditions for the isomorphism of two connected cyclic Haar graphs of valency 4.
    Source: Ars mathematica contemporanea : special issue Bled'11 (Vol. 7, no. 1, 2014, str. 215-235)
    Type of material - conference contribution ; adult, serious
    Publish date - 2014
    Language - english
    COBISS.SI-ID - 1024507988